×

zbMATH — the first resource for mathematics

Continuous division of differential operators. (English) Zbl 0977.32009
Summary: We give a new proof of the continuity of division by differential operators with analytic coefficients, originally proved by Z. Mebkhout [J. Reine Angew. Math. 503, 193-236 (1998; Zbl 0910.32011)] and the second author. Our methods come from the proof of the Constant Rank Theorem for analytic maps between power series spaces, given by G. Müller [Publ. Math., Inst. Hautes Étud. Sci. 80, 95-115 (1995; Zbl 0831.58008)] and the first author.

MSC:
32C38 Sheaves of differential operators and their modules, \(D\)-modules
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] Idéaux de germes d’opérateurs différentiels à une variable, Enseign. Math. (2), 30, 7-38, (1984) · Zbl 0542.14008
[2] Calcul de la dimension et des multiplicités d’un \(D\)-module monogène, C. R. Acad. Sci. Paris, Sér. I Math., 302, 487-490, (1986) · Zbl 0606.32007
[3] Singular differential equations
[4] A rank theorem for analytic maps between power series spaces, Inst. Hautes Études Sci. Publ. Math., 80, 95-115, (1994) · Zbl 0831.58008
[5] The reduced bautin index of planar vector fields, Duke Math. J., 100, 425-445, (1999) · Zbl 0947.34013
[6] Le théorème de continuité de la division dans LES anneaux d’opérateurs différentiels, J. reine angew. Math., 503, 193-236, (1998) · Zbl 0910.32011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.